It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-11-2006, 04:29 PM   #1
Junior Member
(female)
 
Join Date: Jun 2005
Posts: 12
gramma50 HB User
Cool Advair & Bruising

I have been using Advair 500 (Diskus) for approximately 9 months now, and I have noticed lately that I am bruising very easily, and generally without explanation. I am also using Nasacort AQ, and I am wondering if the medication could possibly be part of the cause of the bruising. Thank you

 
Sponsors Lightbulb
   
Old 02-11-2006, 10:01 PM   #2
Veteran
(female)
 
Join Date: May 2005
Location: NH
Posts: 337
dazedandconfused10 HB User
Re: Advair & Bruising

found this on a pharmacy website:
What are the possible side effects of Advair inhalation?
• Serious side effects from Advair inhalation are not likely to occur. If you experience any of the following serious side effects, stop using Advair inhalation and seek emergency medical attention or notify your doctor immediately:
· an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);
· chest pain or irregular heartbeats;
· numbness, tingling, or pain;
· a rash or unexplained open sores or bruising; or

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Advair, Spiriva, & Symbicort don444 Lung & Respiratory Disorders / COPD 2 10-20-2009 07:32 AM
Advair usage & stomach/digestive issues nscrbug Asthma 4 03-12-2009 09:44 PM
what is an alternative to advair? theeagle02 Asthma 9 03-10-2009 10:11 AM
Advair & Weight Gain Diva7 Asthma 1 07-18-2008 12:18 PM
Eczema & Advair? JustMeInID Skin Problems 0 06-26-2007 09:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:27 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!